Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Recommended Posts

Hi guys and girls Jenn here and I'm looking for some advice. As the title states I am 2 weeks post op and I have a bit of a stall.

I'm not sure if its because I can't get anything but Soup and yoghurt in or that I'm constipated all the time. I'm also struggling with my Water intake, I'm managing around 1 liter a day plus the soup and yoghurt, oh and the occasional popsicle

Any advice would be great

Sent from my MAR-LX1A using BariatricPal mobile app

Share this post


Link to post
Share on other sites

it's the infamous three-week stall. Almost all of us experience that. It's called the three-week stall because it USUALLY happens the third week, but not always. Yours is a little early. Just stick to your plan and stay off the scale if you need to. And know it'll eventually break and you'll be on your way again. Stalls typically last 1-3 weeks.

if you want to see how common this is, search "three week stall" on this site. You will find over 17,000 posts on this. And no, I am NOT kidding...

Share this post


Link to post
Share on other sites

it's the infamous three-week stall. Almost all of us experience that. It's called the three-week stall because it USUALLY happens the third week, but not always. Yours is a little early. Just stick to your plan and stay off the scale if you need to. And know it'll eventually break and you'll be on your way again. Stalls typically last 1-3 weeks.

if you want to see how common this is, search "three week stall" on this site. You will find over 17,000 posts on this. And no, I am NOT kidding...

P.S. I'm bored so I did the search for you. Here you go. We're now up to 17,501 posts on it!

https://www.bariatricpal.com/search/?q=three week stall

Share this post


Link to post
Share on other sites

Also, for the constipation: it's totally normal. Try taking Miralax (doesn't work right away, needs to be taken basically every day) or if you haven't gone in a long time, use a laxative suppository (not to be taken too often). Talk to your surgery center to make sure these are okay. I find the miralax works way better than stool softeners or senna.

You will not normally go every day after surgery because you are taking in less food and Fiber. My surgery center said to make sure I'm getting enough liquid and moving around enough. However, I'm doing both of these things and I'm still only having a BM twice a week.

And, as @catwoman7 mentioned, the three week stall is infamous. I am basically there right now. This too shall pass!

Share this post


Link to post
Share on other sites

Just stick to what you are doing. Each week brings marked improvements.

Share this post


Link to post
Share on other sites

As everyone has said. Very common. Remember you aren’t consuming all that much yet so if you don’t go for a couple of days it’s ok. I’d take a stool softener after day 3 so there would be movement on day 4. Any longer & it would become painful. Add some soluble, not swelling, fibre to your diet too. Just add to your shake, yoghurt, milk, Water, etc.

Congrats on having some movement.

Share this post


Link to post
Share on other sites

I'm having my first stall, and I'm in my second week post-op. It's super frustrating, so I feel you. I'm also struggling to eat the quantities of pureed food my dietician wants me to eat, so it's ... a tough time. But having read up on what stalls are and why they happen, I'm feeling a lot less stressed about it. I've scrambled my insides in a traumatic way, so it's fair enough that my body is suddenly calling TIME OUT to have a regroup and a think about how to deal with the re-wiring.

Staying off the scale, and just taking it slower.

I'm managing the constipation with Benefibre in my Protein Water and shakes when I have them, veg in my purees and I'm on prescription laxatives every night. So far I'm managing to be regular every three days.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Trending Products

  • Trending Topics

  • Recent Status Updates

    • HaseenS

      Has anyone had problems with the bariatric miltivitamin? I am struggling to get them down. If they don't make me throw up, they make me feel sick to my stomach!! Does anyone do something different when it comes to vitamins?
      · 0 replies
      1. This update has no replies.
    • Kris10_78

      Any tips on what I should have on hand the first week post op? 
      2 days away!!!!!
      Thanks
      · 0 replies
      1. This update has no replies.
    • Kaguragetshealthy_87

      What I've learned this last 2 weeks is consistent. That's I've been able to lose a pound here and there. This morning sucked it was 48 degrees but I am working on being consistent and sticking to it. Am perfectly sticking to it? Hell no but I'm working my ass off!
      · 0 replies
      1. This update has no replies.
    • newsam1154

      A bit frustrated with my surgeon's office currently. Feeling like they are leaving everyone in the dark about when surgeries will start again. Told one thing, then told to do another. GRRR! I just want to be scheduled already! 😫🤬
      · 0 replies
      1. This update has no replies.
    • Meganator

      I'm losing more than weight. Ran labs to prep for my annual exam and since my pre-op labs in September (sleeved 10/13), I've lost:
      39pts off my Total Cholesterol including... 29pts off LDL 33pts off Triglycerides 18pts off fasting glucose & almost normal range A1C is lower on low end of "pre-diabetic" range My surgeon does labs at 6 months, so this is cool info to have in the meantime!
      · 1 reply
      1. Kaguragetshealthy_87

        Good for you! 😀

  • Recent Topics

  • Hot Products

  • Sign Up For
    Our Newsletter

    Follow us for the latest news
    and special product offers!
  • Together, we have lost...
      lbs

    PatchAid Vitamin Patches

    ×